Ask a doctor

Juvederm is Still Puffy After 4 Days

i had juviderm injected around my navel it is still puffy after 4 days. is there anything i can do to speed up the process of getting it to smooth out? like massaging it or ice or any other suggestions. i have to wear my swimsuit tomorrow and it looks really weird.

Doctor Answers (4)

Juvederm and swelling

+1

Juvederm adds water to the process of breasking down.  Initially the swelling may just be from the procedure, give it some time.


Manhattan Plastic Surgeon
4.5 out of 5 stars 18 reviews

Juvederm may cause prolonged swelling

+1

Juvederm may cause prolonged swelling. As for how long the swelling can last, it depends upon the area. Swelling around the eyes may last a couple of weeks. However, in other areas, swelling may go down in a couple of days.

Joseph A. Eviatar, MD, FACS
New York Oculoplastic Surgeon
5.0 out of 5 stars 29 reviews

Juvederm

+1

Suggest you see the Dr. who injected the filler. The puffiness could be of many causes, from swelling to injecting too much to possible infection.

See your Dr. and dicuss the diagnois and options.

Juvederm can be disolved if you do not like the result

Samir Shureih, MD
Baltimore Plastic Surgeon

You might also like...

Puffiness after Juvederm

+1

The puffiness can be overcorrection or water retention. Massage may help, but injection of hyaluronidase can help flatten the area.

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 32 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.